COMBINED EFFECTS IN FRACTIONAL TWO-POINT BOUNDARY VALUE PROBLEMS

Full Article - PDF

Published: 2017-02-21

Page: 213-228


FATEN TOUMI

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire P.O.Box 2092, Tunis, Tunisia.

ZAGHARIDE ZINE EL ABIDINE *

Departement de Mathematiques, Faculte des Sciences de Tunis, Campus Universitaire P.O.Box 2092, Tunis, Tunisia.

*Author to whom correspondence should be addressed.


Abstract

In this paper, by employing the Schäuder fixed point theorem and the Karamata regular variation theory, we investigate the existence, uniqueness and the asymptotic behavior of a positive solution for a class of Riemann-Liouville fractional differential equations via two-point boundary value conditions. Also, an example is given for illustration.

Keywords: Fractional differential equation, positive solution, asymptotic behavior, Karamata function, Schäuder fixed point theorem


How to Cite

TOUMI, F., & ABIDINE, Z. Z. E. (2017). COMBINED EFFECTS IN FRACTIONAL TWO-POINT BOUNDARY VALUE PROBLEMS. Asian Journal of Mathematics and Computer Research, 15(3), 213–228. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/782

Downloads

Download data is not yet available.